Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having chest pain, low fever and feeling nauseous. On medicine for mdd and gad. How to get cured?

Hello, I have continuous severe chest pains, very sharp deep within the left side of my chest. I feel I am very often nauseous and have dry coughs that intensify the pain as well as low fever. I also can get very little sleep due to the pains, feel weak, high heart rate , and the pain increases significantly when I undergo panic attacks cause by my anxiety . I have been diagnosed with MDD, and GAD and have multiple medicines i have been taking with very little results... help?
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dear Jeraldgaynon,
Hi! One thing you forgot to mention is what is your age? Secondly the symptoms that you just mentioned, were they present before you started the drugs or did they start after the start of drugs. Thridly, a mention of the names of the drugs that you are taking for MDD and GAD should have been helpful. The symptoms you mentioned, can be very much cause of the medication adverse effects, especially that of SSRI's if you are on one of them. You should immediately get hold of a physician or a psychiatrist who would like to run some blood chemistry tests for you along with a USG. The symptoms can be part of the GAD, but you still should get investigated.
Hope you get well soon.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor